Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

An Approximation to the Distribution of Q (A Variate Related to the Non-Central t)1

D. Hogben, R. S. Pinkham and M. B. Wilk
The Annals of Mathematical Statistics
Vol. 35, No. 1 (Mar., 1964), pp. 315-318
Stable URL: http://www.jstor.org/stable/2238041
Page Count: 4
  • Read Online (Free)
  • Download ($19.00)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
An Approximation to the Distribution of Q (A Variate Related to the Non-Central t)1
Preview not available

Page Thumbnails

  • Thumbnail: Page 
315
    315
  • Thumbnail: Page 
316
    316
  • Thumbnail: Page 
317
    317
  • Thumbnail: Page 
318
    318